# SDR DALA2025040902763

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 86,172 hours, 11,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3309 FLOOR PROX EMERG LIGHT AT 46H INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-52. (6411729)
